# SDR AALA2020082869014

- Difficulty date: August 25, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 48,973 hours, 21,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ILLUMINATED AS WE WERE TAKING THE RUNWAY FOR TAKE OFF AND A LOW SPEED ABORTED TAKE OFF WAS ACCOMPLISHED. MAINTENANCE TESTED EMERGENCY LIGHTS PER AMM 33-51-00 WITH NO FAULTS BEING NOTED.
